... night I couldn't sleep at all and this morning I feel so sick to my stomach I can't eat. I've also been getting a migraine almost every day since starting the Prozac. Should I stay on the 20mg or go back down to 10? Can only 10 mg help with depression/anxiety? Also, how long does it take to start sleeping better or is this a permanent thing with Prozac? I'm nervous because I have a lot going on the next 5 days and I'm so sick to my stomach I'm afraid I'll throw up.. Somebody please answer. Thank you!
All of the things you are experiencing are classic side-effects of prozac: insomnia, nausea, and increased anxiety. I would urge you to inform your prescriber of these symptoms and explain just what you have told us here. Your side-effects combined with the stress of the upcoming 5 days may not be good. Explain to him/her what is going on and follow their directives explicitly. Please do not take matters into your own hands by stopping the medication on your own as this will more than likely cause more harm than good. Hope this helps.
Hello SweetLuck, what you've explained are common side effects of prozac. It takes a few weeks to adjust and then the side effects should subside. Let your doctor know how you are doing on it as the doctor may have you go down on your dose or try another antidepressantl but do not change your dose without first talking to your doctor. Also take it in the morning as early as possible and at the same time. Have you tried taking it with food to see if that helps the nausea? I hope you're feeling better soon.
Bless your heart honey. I was on Prozac for around 15 years and loved it but its stopped working and I told my Dr. He said they have what they call "A Prozac poop out" In other words, I became ammune to it. I know that's not your problem but I just saying what it did for me after the side effects vanished. It was a wonder drug although it took a lot longer to start working on me unlike the Abilify I'm currently on. It started making me feel better n 3 days. Back to the Prozac. It works different for each person. I was fortunate, I had very little side effects on Prozac. Being nauseated is awful so I would get a message to your dr asap and let him know about your sickness and also about your 5 days. He may lesson your dose or take u off it and start you on something else. I would recommend asking him about Abilify 5 mgs. My Dr told me it was the most fast acting antidepressant on the market and it was for me. I wish you the best and please let me know what you're Dr says and how you r feeling.
- Prozac Information for Consumers
- Prozac Information for Healthcare Professionals (includes dosage details)
- Side Effects of Prozac (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 15 Jan 2010 • 2 answers
Am using Prozac 20mg twice a day , yesterday I was drinking alcohol and when I went to sleep I could
Posted 21 Sep 2010 • 1 answer
Posted 30 Jul 2013 • 3 answers
Posted 19 Jan 2016 • 2 answers
Severe panic attacks while taking Prozac? I've recently been prescribed this medication, 20mg daily?
Posted 12 Dec 2016 • 1 answer